DOI 10.1016/j.jada.2008.06.443
Potential liver damage associated with over-the-counter vitamin supplements.
Аннотация
The growing popularity and availability of over-the-counter (OTC) health products, including vitamins, raises serious concern about vitamin toxicity. We report a case of cirrhosis in a patient with habitual daily ingestion of an OTC dietary supplement that contained 13,000 microg vitamin A and was associated with marked clinical improvement after discontinuation. This case highlights the potential for liver damage that may be associated with long-term intake of OTC vitamin supplements, and indicates the need for medical supervision of such products.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.